# SDR MALA070065

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 20,334 hours, 22,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 298
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 18.3 AND STA 298 IS CORRODED OUT OF ALLOWABLE LIMITS.  INSTALLED REPAIR DOUBLER IAW MESABA EO S53342.  REFERENCE EAMS WORK ORDER 216422 TASK 1509.
